Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
angelstar975

Finished 2 weeks ago, now I have a pimple

I finished my accutane treatment 2 weeks ago. I was on a 5 month course... 2 months of 40 mg/day and 3 months of 80 mg/day. I weigh 55 kg so I went a little bit over the recommended 150 mg/kg. My acne was moderate and persistent when I started. All my existing acne cleared within the first month (I was also on an antibiotic during months 1 & 2) and I never got an IB. I got a few more pimples in the 2nd month but then I was completely clear for the last 3 or so months. Today, I developed a small pimple on my forehead, near my hairline. I know it's just one little pimple and the pimple itself doesn't bother me... it's the idea of more coming that scares me. I know a lot of people still get the occasional pimple after accutane, but I feel like 2 weeks is a little soon. Can anyone else share their post accutane experiences? I really don't want to relapse! I've had some hair loss during my first course, which probably isn't noticeable to anyone but me, but I don't want to go on a second course for fear of it getting worse! As is, I'm still noticing hair loss when I wash my hair, so it doesn't seem to have subsided yet. Hopefully it will.

Share this post


Link to post
Share on other sites

I got a pimple or two right around the time I stopped Accutane. I've been off Accutane for 102 days now. Has my skin been utterly flawless? No. I still have a random pimple every once in a while, but they're so, so, so small compared to what I had pre-Accutane. I've probably had 4-5 pimples since stopping Accutane and only 2 of those have been actually noticeable to other people.

I wouldn't be concerned at the moment. Just think that you have normal skin now. Normal skin isn't flawless, but there aren't what seems like 100 pimples at a time on your face either. Okay--I'm exaggerating, but I hope you get the point.

If your acne does escalate, then you can start to seek out treatment options. But, don't stress before then--you'll likely just cause more breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×